Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 2


Solution to a Class of First-Order Fuzzy Cauchy-Euler Differential Equations

PP: 189-194
Mehran Chehlabi, Tofigh Allahviranloo,
In this paper, we study the solution related to a class of fuzzy differential equations which are called fuzzy Cauchy-Euler differential equations of first-order. We first, investigate the proper spaces which are contained of generalized differentiable fuzzyvalued functions, based on the solution functions representation in the crisp case of equation. Next, we obtain the solution function and the existence conditions of it, in details. Finally, it is illustrated by solving two numerical examples.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved